Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 119, NWS Nashville, TN

October 7, 2021Bedford County, Tennessee

NWS Nashville, TN issued this river flood advisory at Oct 7, 2021, 1:45 AM CDT for Bedford County, Tennessee. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2021, 1:45 AM CDT (06:45 UTC)
Expired
Oct 7, 2021, 9:27 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 12.15 ft at Oct 7, 2021, 5:00 AM CDT.

actionminormoderate5101510/0710/08
Action stage
9 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

435 
WGUS84 KOHX 070645
FLSOHX

Flood Advisory
National Weather Service Nashville TN
145 AM CDT Thu Oct 7 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC003-071100-
/O.NEW.KOHX.FL.Y.0119.211007T0645Z-211007T1100Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
145 AM CDT Thu Oct 7 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Wartrace Creek Near Wartrace.
* From early this morning to this morning.
* At 1:00 AM CDT Thursday the stage was 11.1 feet and cresting.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to crest soon and will begin to 
  fall thereafter.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.


&&

LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3548 8633

$$

Adcock
2 follow-up statements
691 
WGUS84 KOHX 071032
FLSOHX

Flood Advisory
National Weather Service Nashville TN
532 AM CDT Thu Oct 7 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC003-071800-
/O.EXT.KOHX.FL.Y.0119.000000T0000Z-211007T1800Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
532 AM CDT Thu Oct 7 2021

...The Flood Advisory is now in effect until this afternoon...

The Flood Advisory continues for
  the Wartrace Creek Near Wartrace.
* Until this afternoon.
* At 5:00 AM CDT Thursday the stage was 12.2 feet and cresting.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to crest soon and begin falling.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
* Impact...At 14.0 feet, Water has inundated most of Winette Ayers 
  Park.


&&

LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3548 8633

$$

Adcock
643 
WGUS84 KOHX 071427
FLSOHX

Flood Advisory
National Weather Service Nashville TN
927 AM CDT Thu Oct 7 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

.The heavy rainfall that led to flooding at Wartrace Creek near 
Wartrace has moved away from the area and the creek as receded.

TNC003-071530-
/O.CAN.KOHX.FL.Y.0119.000000T0000Z-211007T1427Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CDT Thu Oct 7 2021

...The Flood Advisory for the Wartrace Creek Near Wartrace has been 
cancelled...

The Flood Advisory is cancelled for
  the Wartrace Creek Near Wartrace.
* At 9:00 AM CDT Thursday the stage was 7.8 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3548 8633

$$

FB

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Oct 7, 12:11 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Oct 7, 12:11 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1211 AM CDT Thu Oct 7 2021

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Allowed the Tornado Watch to expire as scheduled at 10pm, and have
continued the Flash Flood Watch through 7am as previously issued.
Latest radar imagery shows numerous showers and storms continue
across the area, mainly the eastern half of the cwa, with numerous
flash flood warnings and flood advisories ongoing. Although
showers and storms will gradually diminish in coverage overnight
per latest HRRR model runs, any additional rainfall could cause
flooding - especially in the watch area where radar estimates show
1 to over 6 inches of rain has fallen today. Instability has
diminished across the area so the threat for severe weather and
brief tornadoes has decreased, but cannot rule out a strong storm
or two. Have updated grids and zones based on latest radar trends
and short term models.

&&

.AVIATION...
06Z TAF DISCUSSION.

Ceilings currently hover between VFR and MVFR at CKV/BNA/MQY with
CSV experiencing LIFR conditions. Expect low ceilings through much
of the overnight hours with conditions not improving until around
18Z for much of the area. Another round of VCTS possible in the
afternoon mainly after 19Z at CSV, not enough confidence in
impacts to CKV/BNA/MQY to include at this time. Light,
southeasterly winds will become more southwesterly by the end of
the TAF period.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for Bedford-Coffee-
Cumberland-Giles-Grundy-Lawrence-Marshall-Van Buren-Warren-Wayne.

&&

DISCUSSION......Shamburger
AVIATION........Adcock
Hazardous weather outlook, Oct 6, 5:01 AM CDT, 20 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Wed Oct 6 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-071000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Wed Oct 6 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

A flash flood watch is in effect through tonight for southern
locations approaching Tennessee/Alabama Border Region and across
central and southern portions of Cumberland Plateau Region.
Rainfall amounts of one to three inches, with locally higher
amounts, will be possible.

Isolated strong to severe thunderstorms will be possible this
afternoon and evening across most of Middle Tennessee. With
any strong to severe thunderstorms that do develop, main threats
will be strong to damaging winds and potentially large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and scattered thunderstorms continuing across eastern
portions of mid state region could cause continuing flooding
concerns across this area through at least Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any
information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.

JB Wright

In the hours before

Local storm report, Oct 6, 10:00 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT WED OCT 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     FLASH FLOOD      WAVERLY                 36.09N  87.79W
10/06/2021                   HUMPHREYS          TN   TRAINED SPOTTER

            WATER FLOWING OVER HIGHWAY 70 IN WAVERLY

&&

EVENT NUMBER OHX2100692

BW
Local storm report, Oct 6, 10:35 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT WED OCT 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      SHELBYVILLE             35.49N  86.45W
10/06/2021                   BEDFORD            TN   NEWSPAPER

            MADISON STREET NEAR FIRST BANK AND LANE PARKWAY NEAR
            POLICE HQ FLOODED AND IMPASSABLE

&&

EVENT NUMBER OHX2100693

SHAMBURGER
Local storm report, Oct 6, 10:51 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 PM CDT WED OCT 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      4 S WAVERLY             36.03N  87.79W
10/06/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL ROADS ARE FLOODED SOUTH OF WAVERLY, INCLUDING
            PUMPKIN CREEK, FORKS RIVER ROAD, AND SPAN LOOP.

&&

EVENT NUMBER OHX2100694

BW
Special weather statement, Oct 6, 10:57 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
1057 PM CDT Wed Oct 6 2021

TNZ028-062-063-077-070430-
Cannon TN-Rutherford TN-Wilson TN-Coffee TN-
1057 PM CDT Wed Oct 6 2021

...A strong thunderstorm will impact portions of southeastern
Rutherford, northwestern Coffee, south central Wilson and Cannon
Counties through 1130 PM CDT...

At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Woodbury, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Murfreesboro, Woodbury, Auburntown, Lascassas, Bradyville, Milton and
Readyville.

This includes Interstate 24 between mile markers 80 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3559 8613 3580 8645 3606 8621 3586 8590
TIME...MOT...LOC 0357Z 205DEG 20KT 3575 8622

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, Oct 7, 12:16 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 AM CDT THU OCT 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLOOD            8 E MURFREESBORO        35.85N  86.25W
10/07/2021                   RUTHERFORD         TN   911 CALL CENTER

            KITTRELL HALLS HILL ROAD IS CLOSED DUE TO HIGH WATER
            OVER THE ROADWAY.

&&

EVENT NUMBER OHX2100695

BW
Local storm report, Oct 7, 1:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
139 AM CDT THU OCT 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLOOD            2 WNW LORETTO           35.09N  87.47W
10/05/2021                   LAWRENCE           TN   EMERGENCY MNGR

            WATER REPORTED ACROSS CLAX BRANCH ROAD WITH A VEHICLE
            IN CANEY BRANCH. NO INJURIES.

0726 PM     FLOOD            ST. JOSEPH              35.03N  87.51W
10/05/2021                   LAWRENCE           TN   EMERGENCY MNGR

            VEHICLE REPORTED IN CREEK AT ST JOSEPH PARK. OCCUPANTS
            ARE OUT OF CAR AND SAFE

0916 PM     FLASH FLOOD      8 NW LAWRENCEBURG       35.31N  87.46W
10/05/2021                   LAWRENCE           TN   SOCIAL MEDIA

            ORTON ROAD IN DEERFIELD REPORTEDLY UNDER WATER

0918 PM     FLASH FLOOD      2 SW LORETTO            35.06N  87.47W
10/05/2021                   LAWRENCE           TN   SOCIAL MEDIA

            MOUNT NEBO ROAD REPORTEDLY UNDER WATER

1011 PM     HEAVY RAIN       1 E LORETTO             35.08N  87.42W
10/05/2021  E4.50 INCH       LAWRENCE           TN   COCORAHS

            COCORAHS STATION LORETTO 1.1 E REPORTS 4.5 INCHES OF
            RAIN SINCE 415PM WITH RAIN STILL FALLING

0424 PM     FLASH FLOOD      3 E SPENCER             35.74N  85.40W
10/06/2021                   VAN BUREN          TN   MEDIA

            CANE CREEK ROAD AND HWY 30 NEAR FALL CREEK FALLS STATE
            PARK ARE IMPASSABLE IN SOME PLACES DUE TO FLOODING.

0426 PM     FLOOD            10 E LIVINGSTON         36.39N  85.15W
10/06/2021                   OVERTON            TN   EMERGENCY MNGR

            WATER FLOWING OVER JAMESTOWN HIGHWAY IN EASTERN OVERTON
            COUNTY

0442 PM     FLASH FLOOD      4 E SPENCER             35.74N  85.39W
10/06/2021                   VAN BUREN          TN   911 CALL CENTER

            SEVERAL REPORTS OF FLASH FLOODING AND ROADS CLOSED
            THROUGH EASTERN VAN BUREN COUNTY. PARK@ROCK HOUSE CREEK,
            HWY 30E BETWEEN HEAD START AND CANE CREEK.

0545 PM     TSTM WND DMG     1 NW CROSSVILLE         35.96N  85.05W
10/06/2021                   CUMBERLAND         TN   EMERGENCY MNGR

            TREES DOWN NEAR THE CUMBERLAND COUNTY COMMUNITY COMPLEX
            ON LIVINGSTON ROAD IN CROSSVILLE

0550 PM     TSTM WND DMG     5 N CROSSVILLE          36.02N  85.04W
10/06/2021                   CUMBERLAND         TN   EMERGENCY MNGR

            TREES DOWN ON TABOR LOOP AND LAWSON ROAD NORTH OF
            CROSSVILLE

0553 PM     TSTM WND DMG     5 N CROSSVILLE          36.02N  85.04W
10/06/2021                   CUMBERLAND         TN   EMERGENCY MNGR

            POWERLINES DOWN AND THREE HOMES DAMAGED ON LAWSON ROAD
            NORTH OF CROSSVILLE.

0610 PM     FLOOD            SPARTA                  35.93N  85.47W
10/06/2021                   WHITE              TN   SOCIAL MEDIA

            WATER ON ROADWAY AT HICKORY VALLEY ROAD.

0620 PM     TSTM WND DMG     RINNIE                  36.15N  85.03W
10/06/2021                   CUMBERLAND         TN   TRAINED SPOTTER

            A FEW TREES REPORTED DOWN IN THE RINNIE AREA

0653 PM     TSTM WND DMG     10 ENE CENTERVILLE      35.85N  87.28W
10/06/2021                   HICKMAN            TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR HASSEL CREEK IN THE
            PRIMM SPRINGS AREA OF HICKMAN COUNTY

0723 PM     HAIL             5 SSW DICKSON           36.01N  87.41W
10/06/2021  M0.75 INCH       DICKSON            TN   SOCIAL MEDIA

            PENNY SIZED HAIL ON EAST PINEY ROAD SOUTH OF DICKSON

0725 PM     HAIL             5 NW BON AQUA           36.00N  87.41W
10/06/2021  E1.00 INCH       DICKSON            TN   SOCIAL MEDIA

            PHOTOS SHOWED QUARTER SIZE HAIL IN THE EAST PINEY ROAD
            AND WILL BEND ROAD AREA

0810 PM     FLOOD            3 E MINOR HILL          35.04N  87.12W
10/06/2021                   GILES              TN   911 CALL CENTER

            COWHORNE HOLLOW ROAD AND MARVIN HUGHES ROAD CLOSED DUE
            TO WATER OVER ROADWAY.

0844 PM     FLOOD            6 SW CLARKRANGE         36.12N  85.09W
10/06/2021                   CUMBERLAND         TN   911 CALL CENTER

            CLEAR CREEK LANE WASHED AWAY BY WATER.

0849 PM     FLASH FLOOD      5 NNE CLARKRANGE        36.25N  84.98W
10/06/2021                   FENTRESS           TN   911 CALL CENTER

            FRANKLIN LOOP WASHED AWAY BY HEAVY RAIN

0900 PM     HEAVY RAIN       RINNIE                  36.15N  85.03W
10/06/2021  E4.25 INCH       CUMBERLAND         TN   TRAINED SPOTTER

            RAINFALL TOTAL SO FAR TODAY

0905 PM     FLASH FLOOD      HANGING LIMB            36.24N  85.16W
10/06/2021                   OVERTON            TN   EMERGENCY MNGR

            RICKMAN ROAD AND HANGING LIMB HIGHWAY FLOODED AND
            IMPASSABLE. SEVERAL PRIVATE DRIVES ALSO FLOODED.

0914 PM     FLASH FLOOD      5 SSW CLARKRANGE        36.12N  85.06W
10/06/2021                   CUMBERLAND         TN   TRAINED SPOTTER

            CULVERT ON BEAR CREEK ROAD WASHED OUT

0940 PM     FLASH FLOOD      4 S WAVERLY             36.03N  87.80W
10/06/2021                   HUMPHREYS          TN   SOCIAL MEDIA

            VIDEO SHOWS FLOODING ON PUMPKING CREEK ROAD WITH WATER
            SURROUNDING AND ENTERING SOME BUILDINGS

0945 PM     HEAVY RAIN       4 SSW BAKERS CROSSROADS 35.95N  85.57W
10/06/2021  M4.47 INCH       WHITE              TN   TRAINED SPOTTER

            TWITTER REPORT OF 4.47" OF RAIN FOR THE DAY.

0959 PM     FLASH FLOOD      WAVERLY                 36.09N  87.79W
10/06/2021                   HUMPHREYS          TN   TRAINED SPOTTER

            WATER FLOWING OVER HIGHWAY 70 IN WAVERLY

1030 PM     FLASH FLOOD      SHELBYVILLE             35.49N  86.45W
10/06/2021                   BEDFORD            TN   NEWSPAPER

            MADISON STREET NEAR FIRST BANK AND LANE PARKWAY NEAR
            POLICE HQ FLOODED AND IMPASSABLE

1048 PM     FLASH FLOOD      4 S WAVERLY             36.03N  87.79W
10/06/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL ROADS ARE FLOODED SOUTH OF WAVERLY, INCLUDING
            PUMPKIN CREEK, FORKS RIVER ROAD, AND SPAN LOOP.

1215 AM     FLOOD            8 E MURFREESBORO        35.85N  86.25W
10/07/2021                   RUTHERFORD         TN   911 CALL CENTER

            KITTRELL HALLS HILL ROAD IS CLOSED DUE TO HIGH WATER
            OVER THE ROADWAY.

&&

EVENT NUMBER OHX2100668 OHX2100669 OHX2100670 OHX2100671 OHX2100672
OHX2100673 OHX2100674 OHX2100675 OHX2100677 OHX2100678 OHX2100679
OHX2100676 OHX2100689 OHX2100682 OHX2100680 OHX2100685 OHX2100681
OHX2100683 OHX2100684 OHX2100687 OHX2100686 OHX2100688 OHX2100690
OHX2100691 OHX2100692 OHX2100693 OHX2100694 OHX2100695

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:04 PM CDTSpecial Weather StatementOHXRutherford41 min
Oct 6, 7:11 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Pickett3 hr
Oct 6, 7:12 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman33 min
Oct 6, 7:14 PM CDTTornado WarningOHXFentress31 min
Oct 6, 7:16 PM CDTAreal Flood AdvisoryOHXPutnam, White3 hr
Oct 6, 7:22 PM CDTAreal Flood AdvisoryOHXDeKalb, Warren, White3 hr
Oct 6, 7:32 PM CDTAreal Flood AdvisoryOHXHumphreys, Perry3 hr
Oct 6, 7:44 PM CDTAreal Flood AdvisoryOHXBedford, Rutherford3 hr
Oct 6, 7:44 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett26 min
Oct 6, 7:48 PM CDTFlash Flood WarningOHXGiles5 hr
Oct 6, 7:54 PM CDTSpecial Weather StatementOHXCoffee51 min
Oct 6, 8:07 PM CDTAreal Flood AdvisoryOHXDavidson, Maury, Williamson113 min
Oct 6, 8:17 PM CDTSpecial Weather StatementOHXHumphreys28 min
Oct 6, 8:28 PM CDTAreal Flood AdvisoryOHXHumphreys4 hr
Oct 6, 8:52 PM CDTFlash Flood WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White3 hr
Oct 6, 8:56 PM CDTFlash Flood WarningOHXHumphreys, Perry4 hr
Oct 6, 8:59 PM CDTFlash Flood WarningOHXPerry, Wayne4 hr
Oct 6, 9:15 PM CDTAreal Flood AdvisoryOHXCoffee, Grundy, Warren3 hr
Oct 6, 10:24 PM CDTFlash Flood WarningOHXBedford3 hr
Oct 6, 10:40 PM CDTAreal Flood AdvisoryOHXHouston, Humphreys, Montgomery3 hr
Oct 6, 10:56 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Rutherford3 hr
Oct 6, 10:57 PM CDTSpecial Weather StatementOHXCannon33 min
Oct 6, 11:35 PM CDTAreal Flood AdvisoryOHXCannon, DeKalb, Rutherford, Smith, Wilson3 hr
Oct 7, 12:24 AM CDTAreal Flood AdvisoryOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson2 hr
Oct 7, 9:29 AM CDTRiver Flood AdvisoryOHXPerry20 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.